Alert archive / New Jersey / Heat Advisories in 2008
Heat Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heat advisory at Jul 29, 2008, 4:47 AM EDT for Delaware County, Philadelphia County, Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jul 30, 2008, 11:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2008, 4:47 AM EDT (08:47 UTC)
- In effect from
- Jul 30, 2008, 11:00 AM EDT
- Expired
- Jul 30, 2008, 2:34 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 290847 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 447 AM EDT TUE JUL 29 2008 ...A RETURN TO HOT AND HUMID WEATHER FOR WEDNESDAY... DEZ001-NJZ015-017>019-PAZ067>071-292100- /O.NEW.KPHI.HT.Y.0003.080730T1500Z-080731T0600Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 447 AM EDT TUE JUL 29 2008 ...HEAT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT THURSDAY. TODAYS HIGH TEMPERATURES IN THE HIGHLY URBANIZED AREAS WILL REACH AROUND 90 DEGREES, BUT THE HUMIDITY WILL NOT BE THAT HIGH. HOWEVER, TEMPERATURES WILL CLIMB INTO THE LOW AND MIDDLE 90S ON WEDNESDAY AND THE DEW POINTS WILL REACH 70 TO 74 DEGREES. THIS COMBINATION WILL BRING A SHORT PERIOD OF OPPRESSIVE HEAT TO THE REGION WITH THE HEAT INDEX BETWEEN 100 AND 105 DEGREES. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS, ADDING ADDITIONAL HUMIDITY TO AN ALREADY SULTRY DAY. THE FRONT WILL CLEAR THE COAST BY THURSDAY MORNING AND BRING SOME TEMPORARY RELIEF FOR THURSDAY AND FRIDAY. THE REGION IS GOING TO SEE TEMPERATURES CLIMBING AGAIN OVER THE WEEKEND AND EARLY NEXT WEEK WITH WHAT LOOKS LIKE ANOTHER HEAT WAVE AND OPPRESSIVE CONDITIONS. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
4 follow-up statements
000 WWUS71 KPHI 291850 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 PM EDT TUE JUL 29 2008 ...A RETURN TO HOT AND HUMID WEATHER FOR WEDNESDAY... DEZ001-NJZ015-017>019-PAZ067>071-301000- /O.CON.KPHI.HT.Y.0003.080730T1500Z-080731T0600Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 250 PM EDT TUE JUL 29 2008 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT THURSDAY... ON THIS TUESDAY AFTERNOON, HIGH TEMPERATURES IN THE HIGHLY URBANIZED AREAS HAVE CLIMBED TO AROUND 90 OR THE LOWER 90S, BUT HEAT INDICES HAVE NOT BEEN APPRECIABLY HIGHER BECAUSE OF FAIRLY LOW DEW POINTS OF AROUND 60. IN CONTRAST, TEMPERATURES ON WEDNESDAY WILL CLIMB INTO THE LOWER AND MIDDLE 90S AND THE DEW POINTS WILL REACH THE UPPER 60S TO AROUND 70. THE COMBINATION OF HEAT AND HUMIDITY WILL BRING A SHORT PERIOD OF OPPRESSIVE HEAT TO THE REGION WITH MAXIMUM HEAT INDICES AROUND 100 IN THE AFTERNOON. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS ON WEDNESDAY, ADDING ADDITIONAL HUMIDITY TO AN ALREADY SULTRY DAY. THE FRONT ASSOCIATED WITH THE ACTIVITY WILL CLEAR THE COAST BY THURSDAY MORNING AND BRING SOME TEMPORARY RELIEF FOR THURSDAY AND FRIDAY. THE REGION IS GOING TO SEE TEMPERATURES CLIMBING AGAIN LATE IN THE WEEKEND AND EARLY NEXT WEEK WITH WHAT LOOKS LIKE ANOTHER HEAT WAVE AND OPPRESSIVE CONDITIONS. AT THIS POINT, THERE IS THE POTENTIAL FOR AFTERNOON HEAT INDICES TO REACH 105 EARLY NEXT WEEK. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, WEAR LOOSE-FITTING AND LIGHT COLORED CLOTHING IF YOU GO OUTSIDE, STAY IN AN AIR-CONDITIONED ROOM IF POSSIBLE, STAY OUT OF THE SUN AND CHECK ON RELATIVES AND NEIGHBORS. THE ELDERLY, THE INFIRM AND THE VERY YOUNG ARE MOST SUSCEPTIBLE TO THE HEAT. PLEASE REMEMBER OUR PETS AND DOMESTIC ANIMALS. AT MINIMUM, THEY NEED ACCESS TO PLENTY OF COOL WATER AND A SHADED AND WELL- VENTILATED AREA. REGARDING PETS, THE MOST HUMANE THING TO DO IS TO BRING THEM INTO AN AIR-CONDITIONED ENVIRONMENT. FINALLY, NEVER LEAVE ANY PERSON OR ANIMAL IN A PARKED VEHICLE FOR ANY LENGTH OF TIME. $$ EBERWINE/MPD
000 WWUS71 KPHI 300848 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 AM EDT WED JUL 30 2008 ...A HOT AND MORE HUMID DAY IS IN STORE TODAY... DEZ001-NJZ015-017>019-PAZ067>071-302100- /O.EXT.KPHI.HT.Y.0003.080730T1500Z-080731T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 448 AM EDT WED JUL 30 2008 ...HEAT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... TEMPERATURES THIS AFTERNOON ARE EXPECTED TO TOP OUT IN THE LOWER 90S, AND THE DEW POINTS WILL GENERALLY BE BETWEEN 65 AND 70 DEGREES. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE HEAT INDICES UP TO 100 DEGREES THIS AFTERNOON IN THE HIGHLY URBANIZED AREAS. A WEAK COLD FRONT WILL CLEAR THE COAST BY DAYBREAK THURSDAY AND SHOULD BRING SOME LOWERING OF THE DEW POINTS ESPECIALLY ON FRIDAY. A STRETCH OF BUILDING HEAT AND HUMIDITY MAY THEN ARRIVE STARTING SUNDAY AND CONTINUING THROUGH EARLY NEXT WEEK. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF THE HOT AND HUMID CONDITIONS WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, WEAR LOOSE-FITTING AND LIGHT COLORED CLOTHING IF YOU GO OUTSIDE, STAY IN AN AIR CONDITIONED ROOM IF POSSIBLE, STAY OUT OF THE SUNSHINE AND CHECK ON RELATIVES AND NEIGHBORS. THE ELDERLY, THE INFIRM AND THE VERY YOUNG ARE MOST SUSCEPTIBLE TO THE HEAT. AS A REMINDER, NEVER LEAVE ANY PERSON OR ANIMAL IN A PARKED VEHICLE FOR ANY LENGTH OF TIME. $$ GORSE
000 WWUS71 KPHI 301506 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1106 AM EDT WED JUL 30 2008 ...A HOT AND MORE HUMID DAY IS IN STORE TODAY... DEZ001-NJZ015-017>019-PAZ067>071-302115- /O.CON.KPHI.HT.Y.0003.000000T0000Z-080731T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1106 AM EDT WED JUL 30 2008 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... TEMPERATURES THIS AFTERNOON ARE EXPECTED TO TOP OUT IN THE LOWER 90S...WITH DEW POINTS AROUND 70. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE HEAT INDICES UP TO 100 DEGREES THIS AFTERNOON IN THE HIGHLY URBANIZED AREAS. A WEAK COLD FRONT WILL CLEAR THE COAST BY DAYBREAK THURSDAY AND SHOULD BRING SOME LOWERING OF THE DEW POINTS ESPECIALLY ON FRIDAY. A STRETCH OF BUILDING HEAT AND HUMIDITY MAY THEN ARRIVE STARTING SUNDAY AND CONTINUING THROUGH EARLY NEXT WEEK. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF THE HOT AND HUMID CONDITIONS WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS... WEAR LOOSE-FITTING AND LIGHT COLORED CLOTHING IF YOU GO OUTSIDE... STAY IN AN AIR CONDITIONED ROOM IF POSSIBLE... STAY OUT OF THE SUNSHINE AND CHECK ON RELATIVES AND NEIGHBORS. THE ELDERLY... THE INFIRM AND THE VERY YOUNG ARE MOST SUSCEPTIBLE TO THE HEAT. AS A REMINDER... NEVER LEAVE ANY PERSON OR ANIMAL IN A PARKED VEHICLE FOR ANY LENGTH OF TIME. $$
000 WWUS71 KPHI 301834 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 234 PM EDT WED JUL 30 2008 DEZ001-NJZ015-017>019-PAZ067>071-301945- /O.CAN.KPHI.HT.Y.0003.000000T0000Z-080731T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 234 PM EDT WED JUL 30 2008 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE HEAT ADVISORY. TEMPERATURES AND HUMIDITY LEVELS WILL REMAIN UNCOMFORTABLE THIS AFTERNOON AND THIS EVENING, BUT THE HEAT INDEX IS NOT EXPECTED TO REACH 100 DEGREES. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jul 29, 3:58 AM EDT, 49 minutes earlier.
Area forecast discussion, Jul 29, 3:58 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT TUE JUL 29 2008
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION INTO WEDNESDAY. A COUPLE
OF LOW PRESSURE CENTERS WILL MOVE TOWARD THE AREA ON WEDNESDAY
ACCOMPANIED BY INCREASING HEAT AND HUMIDITY. THE HUMID AIRMASS WILL
HANG OVER THE REGION INTO THE EARLY PART OF THE WEEKEND WITH SHOWERS
AND THUNDERSTORMS FROM MID WEEK INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHORT WAVE MOVING SOUTH OF REGION IS TRIGGERING AN AREA OF LIGHT
SHOWERS THAT WILL MOVE ACROSS THE MARYLAND ZONES AND CONTINUE INTO
DELAWARE AND SOUTH JERSEY. THEN, A TYPICAL JULY DAY TODAY WITH
TEMPERATURES HEADED TOWARD NINETY IN SOME AREAS, BUT TOLERABLE
HUMIDITY. UPPER LEVEL FLOW WILL CLEAR THE SKIES OUT FOR US LATER
TODAY AND SUPPRESS AN AREA OF MORE ORGANIZED SHOWERS AND
THUNDERSTORMS TO THE SOUTH TONIGHT. HIGH TODAY WILL RANGE FROM THE
LOWER 80S IN THE POCONOS TO LOWER 90S ELSEWHERE, AND IN THE 70S ON
THE COAST. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 50S TO
LOWER 70S.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
WILL BE ISSUING A HEAT ADVISORY FOR THE MAJOR METROPOLITAN AREAS FOR
A ONE DAY EVENT, BUT IT IS GOING TO BE OPPRESSIVE. TUESDAY HAS
TEMPERATURES RISING TO AROUND 90, BUT WEDNESDAY COULD HAVE
TEMPERATURES GETTING UP TO NEAR 95 WITH THE DEW POINTS REACHING THE
LOW AND MIDDLE 70S. THE COMBINATION WILL PRODUCE HEAT INDICES OF 100
TO 105 DEGREES. THE 576 THICKNESS IS JUST NORTH OF THE DELAWARE
VALLEY BY THURSDAY EVENING. ABOUT THE TIME WE REACH OUR MAXIMUM
HEAT, THUNDERSTORMS ARE POSSIBLE WITH PART OF THE CWA IN A RISK OF
SEVERE THUNDERSTORMS. BEST CHANCE OF SVR THUNDERSTORMS IS WEST OF
THE DELAWARE VALLEY EARLY AFTERNOON WEDNESDAY...THEN SPREADING EAST
DURING THE EVENING AND EARLY NIGHTTIME HOURS. WEVE HAD OUR SHARE OF
STORMS THE PAST WEEK AND WE MAY BE IN FOR MORE ESPECIALLY WITH THE
DEW POINTS IN THE MID 70S. THE FRONT MOVES TO THE COAST BEFORE SUNUP
ON THURSDAY. I KEPT THE ADVISORY UP UNTIL 1 AM THURSDAY MORNING. IT
SHOULD BE STIFFLING WITH THE ADDED MOISTURE FROM THE SHOWERS AND
DONT SEE ANY RELIEF UNTIL FRONT MOVES THROUGH.
TEMPERATURES WILL RANGE FROM THE MID 80S NORTH TO AROUND 95 IN THE
DELAWARE VALLEY AND AROUND 80 AT THE SHORE, OR LOWER WITH A SLIGHT
ONSHORE FLOW WHERE THE WATER TEMPERATURES ARE IN THE 60S AND LOWER
70S. SPEAKING OF TEMPERATURES IN THE WATER, THE AVERAGE FOR JUNE AND
JULY IS RIVALING SOME OF THE COLDEST TEMPERATURES SINCE RECORDS
BEGAN IN 1912.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED HEAT-WAVE WILL BECOME OPPRESSIVE AGAIN POSSIBLY BY THE
WEEKEND INTO EARLY NEXT WEEK. AFTER AN OPPRESSIVE DAY ON
WEDNESDAY, THERE WILL BE SOME RELIEF AS THE UPPER TROUGH DIGS
SOUTH AND THEN OFF THE COAST WITH DEW POINTS DROPPING ABOUT 10
DEGREES ON AVERAGE. MEANWHILE, TEMPERATURES WILL LOWER AS WE
APPROACH FRIDAY. THERE WILL BE SHOWERS AND THUNDERSTORMS
ACCOMPANYING THE SECOND FRONT THAT MOVES OFFSHORE FRIDAY MORNING.
THE HEAT AND HUMIDITY WILL RETURN SATURDAY INTO MONDAY WITH SUNDAY
AND MONDAYS HIGHS EQUALLING THE HIGHEST THAT WE HAVE SEEN SO FAR
THIS YEAR. SEE BREAKDOWN OF TEMPERATURES IN THE CLIMATE SECTION.
ACCOMPANYING THE HEAT WILL BE A SIGNIFICANT RISE IN THE DEW
POINT...LOW TO MID 70S...AND HEAT INDICES THAT MAY REACH OVER 100
DEGREES ACROSS A WIDE AREA...AND BE ESPECIALLY OPPRESSIVE IN THE
HIGHLY URBANIZED AREAS. SOME STATIONS COULD HAVE A STRING OF 8
CONSECUTIVE DAYS OF 90 OR ABOVE WHICH WILL BE LONGER THAN THE LAST
HEAT WAVE OF 7 DAYS.
A HEAT ADVISORY WILL BE RAISED FOR WEDNESDAY, BUT AN EXCESSIVE
HEAT WATCH MAY ALSO BE ISSUED FOR THE WEEKEND INTO EARLY NEXT WEEK
ONCE WE GET A LOOK AT ONE OR TWO MODEL RUNS. IN ANY EVENT. PREPARE
FOR A HOT STRETCH BECOMING OPPRESSIVE AS WE APPROACH THE MIDDLE
OF THE WEEKEND INTO EARLY NEXT WEEK.
FOR MORE INFORMATION YOU CAN GO TO THE WEB SITE
HTTP://WWW.HPC.NCEP.NOAA.GOV AND CLICK ON THE BLUE LEFT BANNER
UNDER HEAT INDEX.
&&
.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE IS IN CONTROL OF THE WX PATTERN OVER THE MID ATLC AND
THERE IS HARDLY A CLOUD IN THE SKY EARLY THIS MORNING, WITH THE
EXCEPTION OF THE DELMARVA WHERE A S/WV IS MOVING THRU. THIS VORT
HAS BROUGHT CLOUDS AND EVEN SOME STRAY SHOWERS. EXPECT HIGH
PRESSURE TO DOMINATE THRU THE TAF PERIOD, WITH VFR CONDITIONS AND
WINDS OF 10 KT OR LESS.
.OUTLOOK...
VFR CONDS SHOULD CONTINUE THROUGH WEDNESDAY. A WEAK COLD FRONT WILL
CROSS THE REGION LATER WEDNESDAY INTO THURSDAY, BRINGING A CHANCE OF
SHOWERS AND TSTMS AND THE ASSOCIATED VSBY AND CIG RESTRICTIONS. HIGH
PRESSURE THEN MOVES BACK IN FOR THE REMAINDER OF THE WEEK.
&&
.MARINE...
LOOKS LIKE AN EXTENDED PERIOD OF TRANQUIL CONDITIONS ON OUR WATERS
THIS WEEK. HIGH PRESSURE WILL DOMINATE INTO WEDNESDAY. A WEAK COLD
FRONT WILL CROSS THE WATERS LATE WEDNESDAY INTO THURSDAY, BRINGING
SOME SHOWERS AND TSTMS. HIGH PRESSURE WILL THEN BUILD IN FOR THE
REMAINDER OF THE WEEK AND BE ANCHORED OFFSHORE OVER THE WEEKEND.
EVEN WITH THE PASSAGE OF THE CDFNT, PRESSURE GRADS ARE EXPECTED TO
REMAIN FAIRLY WEAK AND BOTH WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA THRU THE FCST PERIOD.
&&
.CLIMATE...
THE NUMBER OF DAYS WITH 90 AND ABOVE EACH MONTH...THE TOTAL AND HIGHEST
AT EACH STATION...
PHL...8 JUNE...9 JULY...TOTAL 17...98 ON 10 JUNE
ILG...6 JUNE...10JULY...TOTAL 16...96 ON 10 JUNE AND JULY 16/17
TTN...7 JUNE...8 JULY...TOTAL 15...96 ON 9/10 JUNE AND 19/20 JULY
ABE...4 JUNE...6 JULY...TOTAL 10...96 ON 10 JUNE
MPO...0 JUNE...0 JULY...N/A
RDG...7 JUNE...11JULY...TOTAL 18...97 ON 10 JUNE
GED...10JUNE...11JULY...TOTAL 21...98 ON 10 JUNE
ACY...9 JUNE...12JULY...TOTAL 21...98 ON 9 JUNE
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 11 AM WEDNESDAY TO 2 AM EDT THURSDAY FOR
PAZ067>071.
NJ...HEAT ADVISORY FROM 11 AM WEDNESDAY TO 2 AM EDT THURSDAY FOR
NJZ015-017>019.
DE...HEAT ADVISORY FROM 11 AM WEDNESDAY TO 2 AM EDT THURSDAY FOR
DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM/CLIMATE...EBERWINE
AVIATION/MARINE...NIERENBERG
(COR FOR LONG TERM LAST DAY. SHOULD BE MONDAY NOT TUESDAY)Hazardous weather outlook, Jul 28, 3:34 PM EDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT MON JUL 28 2008 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-291945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 334 PM EDT MON JUL 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID CONDITIONS WILL RETURN TO THE REGION ON WEDNESDAY. HEAT INDEX VALUES WILL PUSH WELL UP INTO THE 90S IN MOST LOCATIONS. THERE IS THE POTENTIAL FOR THUNDERSTORMS ON WEDNESDAY AFTERNOON, HOWEVER, WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-DEZ004-291945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- DELAWARE BEACHES- 334 PM EDT MON JUL 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN DELAWARE AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Heat Advisories in New Jersey, 2008Heat Advisories in Pennsylvania, 2008Heat Advisories in Delaware, 2008Every heat advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.